# SDR CALA2022091402346

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,343 hours, 26,362 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB) AFT CABIN, LEFT PAX DOOR SILL, FR68, AREA CORRODED. DOT 8 8-037. REMOVED CORROSION IAW SRM 51-74-00-01. AREA FOUND TO BE OUT OF L IMITS IAW SRM 53-41-14-283-002. REPAIRED AREA IAW SRM 53-41-14-3 00-001 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON N R#: 37303
